# SDR CALA2014011390127

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 76,253 hours, 28,364 cycles
- Engine: Pwa PW2040
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS MESSAGE IN FLIGHT.  ACCOMPLISHED FIM 27-61-00-101, FIG 103, 27-09-00-101, FIG 105A. NO EXISTING FAULTS FOUND ON ALL SCM'S.  SCM 1R SHOWED INTERMITTENT PCA 2 FAULT IN CRUISE IN LAST LEG FAULT HISTORY.  ACCOMPLISHED SPOILER SPEED BRAKE CONTROL SYSTEM OPERATIONAL TEST MM 27-61-00-501.  BOTH GND MODE & AIR MODE TESTED OK.  RESET CSEU POWER MODULE M536, NO FAULTS AFTER ALL TESTS.
